Some Results on the Quotient Space by an Algebraic Group of Automorphisms.
Mathematische Annalen, Tome 149 (1963), pp. 286-301
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1963__149_161030,
author = {C.S. SESHADRI},
title = {Some {Results} on the {Quotient} {Space} by an {Algebraic} {Group} of {Automorphisms.}},
journal = {Mathematische Annalen},
pages = {286--301},
year = {1963},
volume = {149},
zbl = {0113.36306},
url = {http://geodesic.mathdoc.fr/item/MAN_1963__149_161030/}
}
C.S. SESHADRI. Some Results on the Quotient Space by an Algebraic Group of Automorphisms.. Mathematische Annalen, Tome 149 (1963), pp. 286-301. http://geodesic.mathdoc.fr/item/MAN_1963__149_161030/